Right now, my immediate health concern is that I am experiencing prolonged acute withdrawal syndrome (50 days today, 5/5/13). Went cold turkey off a variety of meds, used for chronic pain, anxiety, depression, insomnia. I'm thinking something's not right because I'm
[More] still so sick. The worst sickness with opiate withdrawal detox usually lasts 4-7 days...I'm on day 50 of what feels like severe withdrawal symptoms, with little to no improvement. I'm here for some answers, advice, experiences since my docs don't seem to know what's up, and meanwhile I'm not sleeping, eating much, have high anxiety, lost 30 lbs....just feeling miserable. I'm here, hoping someone can look at this with fresh eyes or from personal experience because this has been almost 2 months of agony! Right now, this sickness overwhelms anything else I can tell you about me. I look forward to the day when I am more than just my illness.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.